Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 25, Issue.: 3

Original Research Article

SOME RESULTS ON GENERALIZED SASAKIAN SPACE FORMS WITH QUARTER SYMMETRIC METRIC CONNECTION

 

B. SHANMUKHA1 AND VENKATESHA1*
1Department of Mathematics, Kuvempu University, Shankaraghatta - 577 451, Shimoga, Karnataka, India.

Abstracts

In this paper, we studied generalized Sasakian space forms admitting Sasakian structure with respect to the quarter symmetric metric connection and the locally ϕ-symmetric, η-recurrent, ϕ-recurrent and flatness of projective curvature tensor on generalized Sasakian space forms. We establish the relation between the Riemannian connection and the quarter symmetric metric connection.

Keywords :

Sasakian space forms; Riemannian connection; quarter symmetric metric connection; flatness of projective cuvature tensor.